# SDR SIMA201122902

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145365
- Aircraft time: 22,873 hours, 20,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT EMERGENCY HATCH INOP (UPPER) LEFT SIDE OVERWING.  REMOVED AND INSTALLED NR 4 INVERTER IAW EMB MM 33-50-11, OPT CHECK GOOD IAW 33-50-00.
